Equations for two point correlation functions on compact Riemann surfaces

Sergei M. Kuzenko, Oleg A Soloviev

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)901-908
JournalTheoretical and Mathematical Physics
Volume88
Issue number3
DOIs
Publication statusPublished - 1991

Cite this

@article{142438ed17364fcba2f34fb892b94bb0,
title = "Equations for two point correlation functions on compact Riemann surfaces",
author = "Kuzenko, {Sergei M.} and Soloviev, {Oleg A}",
year = "1991",
doi = "10.1007/BF01027692",
language = "English",
volume = "88",
pages = "901--908",
journal = "Theoretical and Mathematical Physics",
issn = "0040-5779",
publisher = "Kluwer Academic Publishers",
number = "3",

}

Equations for two point correlation functions on compact Riemann surfaces. / Kuzenko, Sergei M.; Soloviev, Oleg A.

In: Theoretical and Mathematical Physics, Vol. 88, No. 3, 1991, p. 901-908.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Equations for two point correlation functions on compact Riemann surfaces

AU - Kuzenko, Sergei M.

AU - Soloviev, Oleg A

PY - 1991

Y1 - 1991

U2 - 10.1007/BF01027692

DO - 10.1007/BF01027692

M3 - Article

VL - 88

SP - 901

EP - 908

JO - Theoretical and Mathematical Physics

JF - Theoretical and Mathematical Physics

SN - 0040-5779

IS - 3

ER -